# SDR DALA2023120109876

- Difficulty date: November 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,201 hours, 8,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 FAP INDICATION 4R DOOR BOTTLE PRESSURE. CORRECTIVE ACTION: PERF. CIDS 1 + 2 POWER UP INTERFACE TEST, TESTS OK. NO FAULTS PRESENT ON FAP PANEL. VERIFIED 4R DOOR BOTTLE PRESSURE IN GREEN BAND. (4348074)
